| Catalog Number |
7400-031-000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user from user facility reported that the device had broken blade mount during testing prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Additional information: d9.Device evaluation: follow-up report submitted to document device evaluation results.Correction: upon further investigation, it was determined that the blade mount is a large component and is unlikely to result in a death or serious injury.This event is not reportable.
Event or Problem Description
The sales rep from user facility reported that the device had broken blade mount during testing prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.